Alert archive / Alabama / Special Weather Statements in 2019
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jun 20, 2019, 3:21 AM CDT for 4 counties in Alabama. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 20, 2019, 4:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
Counties Calhoun County, AL, Etowah County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 78 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:32 AM CDT | TSTM WND DMG | Sterrett, AL | TREE DOWN ACROSS POWERLINES ON ROADWAY IN STERRETT. |
| Jun 20, 3:42 AM CDT | TSTM WND DMG | 5 S Ashville, AL | TREE FELL ON HOME ON CR 22 NEAR ASHVILLE. |
| Jun 20, 3:55 AM CDT | TSTM WND DMG | 2 Sse Gantts Quarry, AL | TREE FELL ON POWERLINES AND BLOCKED BOTH LANES OF TRAFFIC ON NEW COUNTY LINE RD. WINDS ESTIMATED 40 TO 50 MPH FROM RADAR. |
| Jun 20, 3:56 AM CDT | TSTM WND DMG | 1 Nne Sylacauga, AL | TREE DOWN ON 9TH ST IN SYLACAUGA. WINDS ESTIMATED 40 TO 50 MPH FROM RADAR. |
| Jun 20, 4:00 AM CDT | TSTM WND DMG | 1 Sw Goodyear-Gadsden, AL | TREE BLOCKING ONE LANE ON 202 S. 8TH STREET IN GADSDEN. |
| Jun 20, 4:00 AM CDT | TSTM WND DMG | 1 Wsw Goodyear-Gadsden, AL | NUMEROUS TREES AND POWERLINES DOWN IN THE DOWNTOWN GADSDEN AREA. |
| Jun 20, 4:00 AM CDT | TSTM WND DMG | 2 N Sycamore, AL | POWER LINES DOWN ON CRYSTAL LANE NEAR SYCAMORE. WINDS ESTIMATED 40 TO 50 MPH FROM RADAR. |
| Jun 20, 4:02 AM CDT | TSTM WND GST 51 | Gadsden Municipal Airpo, AL | MEASURED BY NORTHEAST ALABAMA REGIONAL AIRPORT AWOS NEAR GADSDEN. |
| Jun 20, 4:06 AM CDT | TSTM WND GST 58 | Gadsden, AL | MEASURED FROM ETOWAH COUNTY EOC IN GADSDEN. |
| Jun 20, 4:12 AM CDT | TSTM WND DMG | 1 Sw Hokes Bluff, AL | TREE DOWN INVOLVING POWER LINES ON TAWANNAH TRAIL NEAR HOKES BLUFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 810 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
857
WWUS84 KBMX 200821
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
321 AM CDT Thu Jun 20 2019
ALZ018-019-025>027-200915-
Calhoun AL-Etowah AL-Shelby AL-Talladega AL-St. Clair AL-
321 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...CALHOUN...EASTERN
SHELBY...ETOWAH AND ST. CLAIR COUNTIES UNTIL 415 AM CDT...
At 321 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Arab to near Vandiver to near Calera. Movement
was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gadsden, Anniston, Oxford, Talladega, Sylacauga, Pell City,
Jacksonville, Leeds, Moody, Rainbow City, Attalla, Childersburg,
Hokes Bluff, Columbiana, Springville, Odenville, Wilsonville,
Talladega Springs, Cobb Town and Fort McClellan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3411 8584 3412 8579 3397 8573 3356 8578
3350 8590 3330 8598 3329 8612 3311 8618
3310 8649 3302 8655 3307 8666 3331 8654
3372 8653 3380 8658 3382 8643 3389 8634
3394 8637 3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 0821Z 258DEG 42KT 3433 8648 3348 8657 3314 8670
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:47 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 20, 12:47 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1247 AM CDT Thu Jun 20 2019 .UPDATE... For 06Z Aviation. && .SHORT TERM... A convective line of strong/severe storms are currently moving eastward across Mississippi at ~60 mph, on track to enter western portions of Central Alabama shortly after midnight. Severe characteristics have been maintained by the MCS thus far with damaging straight-line winds the primary threat. 04 Z RAP mesoanalysis depicts a broad region of MLCAPE upwards of 2,000 J/kg with ~40 kts eff. bulk shear as the MCS moves eastward in association with the convectively induced shortwave. 50-60 kts of westerly flow at 500 mb was also analyzed, with 1,100-1,200 J/kg DCAPE already in place up to the I-59 corridor. 925-850 mb southwesterly flow of ~30 kts appears to be aiding in replenishment of instability and moisture to the system, though there is a CAPE and moisture deficit in front of the line which may act to weaken it as it moves eastward, as well as an eastward weakening trend in mid- level lapse rates. Regardless, a buoyant lower-troposphere and active low-level jet suggests the MCS will pose a severe threat as it moves into portions of the forecast area given lightning and remote sensing trends showing a relatively healthy system as of 0430 Z. Uncertainties remain as to when the line weakens below severe limits tonight, and where the resultant boundary develops for severe potential again on Thursday afternoon. Best forecast thinking as of now suggest severe threats remain generally along and west of I-65 and north of I-59 in the coming hours, areas outlined by Severe Thunderstorm Watch #406. 40/Sizemore Previous short-term discussion: Have removed the chance of any strong storm over Central Alabama this evening. An exiting short wave trough has produced some subsidence in its wake and much of the cloud cover has dissipated north. Some convection still exist along a localized boundary in south central Alabama, but this activity was rather limited. Convection has begun in earnest near the Ark-La-Tex early this evening. This is the beginning of the system that will affect Central Alabama later tonight in one fashion or another. Models are still split in whether the convection holds together as strong to severe as the activity moves in after 1am. It certainly appears there will be a chance this activity keeps some strength, especially northwest as it moves in. Therefore, have held the severe weather outlooks in place with an ever so slightly drop south and east of the slight risk zone. As mentioned previously, the discussions below due handle the conditional situation quite well. 75 .LONG TERM... /Issued at 430 AM CDT/ * A Slight Risk for severe weather on Thursday. * Heat indices of 100-105 F possible Friday through Sunday. Thursday. The advertised shortwave moving across the Southern/Central Plains eastward into the eastern CONUS will bring two possible rounds of severe weather to Central Alabama on Thursday. The first possible threat window opens ~1 AM Thursday morning with a potential ongoing MCS advancing eastward across northern Mississippi and into northern Alabama. This particular threat will carry the chance for damaging straight-line winds up to 60 mph as it moves into the forecast area. This scenario remains at low confidence at this time as the system could very well weaken before it arrives here, though MLCAPE ~2,000 J/kg and 30-40 kts eff. bulk shear across its inflow region suggest maintenance of strong to severe characteristics if the system doesn't become too outflow dominate overnight. Nocturnal 925-850 mb winds ~30-40 kts also suggest the convective system will be actively replenished throughout its journey into our area. As a result, a Slight Risk has been placed across our northwest forecast area as a damaging straight-line wind threat may manifest in the early morning hours Thursday. Thereafter, effects from the possible early-morning MCS will have implications for the second round of potential severe weather in the afternoon & evening. As the overall synoptic shortwave amplifies with eastward progression, height falls & cooling temperatures aloft will overspread our area with a remnant outflow/theta-e gradient across Central Alabama. Wherever this gradient establishes will generally determine the spatial area favorable for convective development in the afternoon. Convergence along this axis will need to be sufficient enough to overcome unfavorable synoptic scale subsidence as confluent flow aloft establishes behind the shortwave trough axis. If lift is sufficient, guidance has certainly maintained favorable thermodynamic variables (MLCAPE upwards of 3,500 J/kg and ~7 C/km mid-level lapse rates) with deep-layer shear ~30-40 kts for severe thunderstorm organization. Thunderstorms will be capable of large hail and damaging convective downbursts considering DCAPE 1,100-1,300 J/kg & 500 mb temperatures -9 to -10 C. As the shortwave continues eastward into Georgia and the Carolinas, flow aloft will veer more northwesterly as upstream ridging amplifies. Because of varying scenarios of how severe threats may manifest in the next 24-48 hours, forecast confidence remains low with a Marginal Risk being maintained for Thursday afternoon & evening in our graphical products. Stay tuned for future forecast updates. Friday through Tuesday. In wake of the exiting shortwave Friday morning, the mid/upper-level pattern will transition to a longwave trough building across the Intermountain West with resultant ridging developing along the Mississippi River Valley. This ridge will continue to strengthen/amplify into the weekend as hot temperatures develop in the afternoons. To make matters worse, a humid, Gulf airmass will linger across the Southeast. As such, heat indices are expected to increase to the 100-105 F range on the afternoons of Fri/Sat/Sun. It appears the hottest afternoons will be Fri/Sat with some locations likely approaching criteria for a Heat Advisory. With this possibility now likely, will be mentioning in the HWO and monitoring trends in temperatures & dewpoints in the next day or so. Looking ahead in to next week shows a relatively active pattern for this time of year to continue with the ridge axis now approaching the East Coast. Rain chances will be on the increase with the upstream trough and associated surface frontal boundary moving in from the northwest. 40/Sizemore && .AVIATION... 06Z TAF Discussion. VFR conditions were present at all terminals at 05z. A line of showers/storms was approaching the Mississippi Alabama state line line and was encountering an atmosphere that was limiting its further development. Therefore, the line has weakened the last hour but still has a good push behind it. Went ahead and tracked the motion and added prevailing thunder at TCL/BHM/EET around 07-08z with some wind gusts. Have lesser confidence in areas east and south with convection. ANB/ASN did get a tempo group as some thunder will be possible. Much lesser idea of how the area will set up near MGM/TOI and have little mention. Due to the increased wind, and mixing with the convective line, took out mention of the MVFR ceilings outside convection at all but TOI at this time. The convection will eventually diminish and southwest winds will increase to around 10-12kts. The storms should set up a boundary and where this boundary ends up will play a role in where storms develop Thursday afternoon. At this time, left mention of PROB30 thunder at all locations. This may eventually be shifted to southern sites only and may push out of the area all together. 75 && .FIRE WEATHER... Rain and thunderstorm chances remain high through Thursday with an active upper-level pattern. Southerly flow and tropical air will keep relative humidity values at or above 60% percent with further recovery after peak heating subsides. KBDI values remain high, but increased low-level moisture & recent rainfall will keep us from reaching critical fire weather criteria. Drier weather with hot afternoon temperatures are expected Friday through Sunday with heat indices likely exceeding 100 degrees. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 87 68 91 70 91 / 70 30 30 20 20 Anniston 89 70 92 72 92 / 60 40 30 20 20 Birmingham 90 72 93 74 94 / 60 40 30 20 20 Tuscaloosa 92 73 95 75 95 / 50 40 30 10 10 Calera 90 71 92 72 92 / 50 40 30 10 20 Auburn 89 72 91 73 91 / 40 40 30 10 20 Montgomery 93 73 95 74 95 / 40 40 30 10 20 Troy 92 72 93 73 94 / 40 40 30 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 20, 3:16 AM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 316 AM CDT Thu Jun 20 2019 ALZ011>015-017>050-201600- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 316 AM CDT Thu Jun 20 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Overnight. There is a Marginal to Slight Risk of severe storms through 7 AM, for the northwest two thirds of Central Alabama. Damaging, straight line winds and large hail are possible. The storms will be near the Interstate 65 corridor by 4 AM. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Marginal to Slight Risk for severe weather exists across a majority of Central Alabama for the remainder of Thursday. Primary threats with storms that redevelop are large hail up to golf ball size and damaging winds up to 60 mph. The strongest storms are expected as early as Noon and may continue through around 11 PM. Heat index values of 100 to 105 degrees are possible during the afternoon Friday through Sunday, with some locations possibly exceeding 105 degrees. Anyone with plans for outdoor activities should take action to reduce over-exposure and dehydration. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed overnight and Thursday.
In the hours before
Special weather statement, Jun 20, 1:18 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
118 AM CDT Thu Jun 20 2019
ALZ011-014-200715-
Winston AL-Marion AL-
118 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND WESTERN WINSTON
COUNTIES UNTIL 215 AM CDT...
At 117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sandy Springs to 6 miles southwest of Detroit
to near Bedford. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Haleyville, Guin, Hackleburg, Brilliant, Glen
Allen, Gu-
Win, Weston, Brinn, Lake Buttahatchee, Bear Creek, Twin, Natural
Bridge, Tucker, Rankin Fite Airport, Upper Bear Creek Reservoir,
Delmar, Marion County Public Lake and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3431 8760 3400 8760 3400 8764 3391 8764
3392 8795 3402 8795 3402 8799 3405 8799
3406 8821 3432 8818
TIME...MOT...LOC 0617Z 267DEG 44KT 3444 8838 3397 8826 3383 8825
40/SizemoreSpecial weather statement, Jun 20, 1:44 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
144 AM CDT Thu Jun 20 2019
ALZ018-020-200715-
Etowah AL-Cherokee AL-
144 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH AND WEST
CENTRAL CHEROKEE COUNTIES UNTIL 215 AM CDT...
At 143 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sardis City, or near Boaz, moving northeast at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sardis City, Leesburg, Reece City, Sand Rock, Tabor Road, Cherokee
Rock Village, Aurora, Western Weiss Lake, Crudup, Yellow Creek Falls,
Mountainboro, Keener, Rockledge, Chesnut Bay Resort and Black Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3420 8567 3404 8615 3416 8623 3418 8619
3419 8611 3420 8610 3420 8584 3424 8584
3424 8581 3426 8581 3426 8577 3428 8575
TIME...MOT...LOC 0643Z 238DEG 46KT 3414 8610
40/SizemoreSpecial weather statement, Jun 20, 3:06 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
306 AM CDT Thu Jun 20 2019
ALZ035-040-041-200900-
Chilton AL-Autauga AL-Dallas AL-
306 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...CHILTON AND CENTRAL
DALLAS COUNTIES UNTIL 400 AM CDT...
At 305 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from American Village to near Talladega National
Forest to Vaiden. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Prattville, Selma, Millbrook, Calera, Clanton, Valley Grande,
Jemison, Selmont-West Selmont, Thorsby, Deatsville, Autaugaville,
Maplesville, Billingsley, Gap Of The Mountain, Parnell, Autauga
County Airport, Verbena, Mulberry, Marbury and Mitchell Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3240 8684 3239 8742 3248 8742 3249 8711
3260 8704 3284 8702 3284 8688 3307 8688
3307 8661 3306 8662 3302 8652 3282 8646
3275 8638 3241 8641 3234 8649 3241 8662
3235 8668 3240 8672 3239 8678 3231 8681
TIME...MOT...LOC 0805Z 280DEG 44KT 3316 8682 3281 8703 3251 8738
40/SizemoreSpecial weather statement, Jun 20, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
321 AM CDT Thu Jun 20 2019
ALZ018-019-025>027-200915-
Calhoun AL-Etowah AL-Shelby AL-Talladega AL-St. Clair AL-
321 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...CALHOUN...EASTERN
SHELBY...ETOWAH AND ST. CLAIR COUNTIES UNTIL 415 AM CDT...
At 321 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Arab to near Vandiver to near Calera. Movement
was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gadsden, Anniston, Oxford, Talladega, Sylacauga, Pell City,
Jacksonville, Leeds, Moody, Rainbow City, Attalla, Childersburg,
Hokes Bluff, Columbiana, Springville, Odenville, Wilsonville,
Talladega Springs, Cobb Town and Fort McClellan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3411 8584 3412 8579 3397 8573 3356 8578
3350 8590 3330 8598 3329 8612 3311 8618
3310 8649 3302 8655 3307 8666 3331 8654
3372 8653 3380 8658 3382 8643 3389 8634
3394 8637 3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 0821Z 258DEG 42KT 3433 8648 3348 8657 3314 8670
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:12 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 48 min |
| Jun 20, 1:18 AM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 66 min |
| Jun 20, 1:36 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 24 min |
| Jun 20, 1:44 AM CDT | Special Weather Statement | BMX | Etowah | 31 min |
| Jun 20, 1:52 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Tuscaloosa, Walker, Winston | 68 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 53 min |
| Jun 20, 2:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Jefferson, Perry, Shelby, Sumter | 76 min |
| Jun 20, 2:45 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 75 min |
| Jun 20, 3:06 AM CDT | Special Weather Statement | BMX | Autauga, Chilton | 54 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 64 min |
| Jun 20, 3:36 AM CDT | Special Weather Statement | BMX | Coosa | 54 min |
| Jun 20, 4:01 AM CDT | Special Weather Statement | BMX | Autauga, Elmore, Lowndes, Montgomery | 59 min |
| Jun 20, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 38 min |
| Jun 20, 4:11 AM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 64 min |
| Jun 20, 4:15 AM CDT | Special Weather Statement | BMX | Tallapoosa | 60 min |
| Jun 20, 1:25 PM CDT | Special Weather Statement | BMX | Macon | 35 min |
| Jun 20, 1:58 PM CDT | Special Weather Statement | BMX | Macon | 47 min |
| Jun 20, 2:22 PM CDT | Special Weather Statement | BMX | Russell | 53 min |
| Jun 20, 2:26 PM CDT | Special Weather Statement | BMX | Pike | 34 min |
| Jun 20, 2:47 PM CDT | Special Weather Statement | BMX | Barbour | 28 min |
| Jun 20, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 30 min |
| Jun 20, 3:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Jun 20, 3:11 PM CDT | Special Weather Statement | BMX | Montgomery | 34 min |
| Jun 20, 3:31 PM CDT | Special Weather Statement | BMX | Bullock | 44 min |
| Jun 20, 5:29 PM CDT | Special Weather Statement | BMX | Barbour | 46 min |
Nearby
Special Weather Statements in Alabama, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.